Nonuniformly expanding 1D maps

Qiudong Wang, Lai-Sang Young

Research output: Contribution to journalArticle

Abstract

This paper attempts to make accessible a body of ideas surrounding the following result: Typical families of (possibly multi-model) 1-dimensional maps passing through ''Misiurewicz points'' have invariant densities for positive measure sets of parameters.

Original languageEnglish (US)
Pages (from-to)255-282
Number of pages28
JournalCommunications in Mathematical Physics
Volume264
Issue number1
DOIs
StatePublished - May 2006

Fingerprint

Expanding Maps
Multi-model
Invariant
Family

ASJC Scopus subject areas

  • Physics and Astronomy(all)
  • Statistical and Nonlinear Physics
  • Mathematical Physics

Cite this

Nonuniformly expanding 1D maps. / Wang, Qiudong; Young, Lai-Sang.

In: Communications in Mathematical Physics, Vol. 264, No. 1, 05.2006, p. 255-282.

Research output: Contribution to journalArticle

Wang, Qiudong ; Young, Lai-Sang. / Nonuniformly expanding 1D maps. In: Communications in Mathematical Physics. 2006 ; Vol. 264, No. 1. pp. 255-282.
@article{6b29a87d38ed47cd9aa4f4e1ef4c0472,
title = "Nonuniformly expanding 1D maps",
abstract = "This paper attempts to make accessible a body of ideas surrounding the following result: Typical families of (possibly multi-model) 1-dimensional maps passing through ''Misiurewicz points'' have invariant densities for positive measure sets of parameters.",
author = "Qiudong Wang and Lai-Sang Young",
year = "2006",
month = "5",
doi = "10.1007/s00220-005-1485-4",
language = "English (US)",
volume = "264",
pages = "255--282",
journal = "Communications in Mathematical Physics",
issn = "0010-3616",
publisher = "Springer New York",
number = "1",

}

TY - JOUR

T1 - Nonuniformly expanding 1D maps

AU - Wang, Qiudong

AU - Young, Lai-Sang

PY - 2006/5

Y1 - 2006/5

N2 - This paper attempts to make accessible a body of ideas surrounding the following result: Typical families of (possibly multi-model) 1-dimensional maps passing through ''Misiurewicz points'' have invariant densities for positive measure sets of parameters.

AB - This paper attempts to make accessible a body of ideas surrounding the following result: Typical families of (possibly multi-model) 1-dimensional maps passing through ''Misiurewicz points'' have invariant densities for positive measure sets of parameters.

UR - http://www.scopus.com/inward/record.url?scp=33645562432&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=33645562432&partnerID=8YFLogxK

U2 - 10.1007/s00220-005-1485-4

DO - 10.1007/s00220-005-1485-4

M3 - Article

VL - 264

SP - 255

EP - 282

JO - Communications in Mathematical Physics

JF - Communications in Mathematical Physics

SN - 0010-3616

IS - 1

ER -